# SDR AALA201902109008

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,983 hours, 9,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK 1L DOOR PSI ON CIDS PANEL. MAINTENANCE SERVICED 1L DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00-614-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
